# SDR AALA201706059047

- Difficulty date: May 26, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 20,422 hours, 17,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 12-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD MAIN CABIN SEAT TRACK BETWEEN Y279 BETWEEM FRAMES 12 AND 19.  REPLACED THE SEAT TRACK IAW 53-00-00-3, REPAIR 3.
